# SDR SWAA2024022245481

- Difficulty date: January 27, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500I AT LEVEL STR28R AT FWD CARGO COMPARTMENT 2024-61347<[01] REPLACED NEW ANGLE CLIP LOCATED BS500I AT LEVEL STR28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7902 REV.B;[02] REPLACED NEW ANGLE CLIP LOCATED BS500I AT LEVEL STR28R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7902 REV.B
